Experience pet care made easy with an Optimum Wellness Plan®, now including access to Banfield’s Vet Chat™.
Optimum Wellness Plans® are yearly packages of discounted services that make proactive pet health care easy and affordable.
If the diarrhea has continued or if you see other signs like vomiting, not wanting to eat, or facial swelling, I recommend that you take your pet into see a veterinarian as soon as possible. A little bit of loose stool can be caused by the vaccines but the very liquid diarrhea that you are describing is concerning. This can be a sign of a more severe vaccine reaction but there can be other causes for this as well. Your vet can talk to you more about the cause of the watery stool and the treatment that your pet needs after they have performed an exam.
John Smith, DVMVeterinarian
Dr. John Smith is a graduate of LSU, Class of 1998. He has over 10 years of experience...
Contact your nearest Banfield Pet Hospital to schedule an appointment today.
When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.
Fields marked "*" are required.